tracy

by tracy
(buffalo,new york)

Hi wray. Im new to your site and hope you can help me. I was on hrt and was taken off as it caused high blood pressure. I then went on progest progesterone cream because i didnt want my menopausal symptoms to come back. My dr told me not to take a break and to use it all the time. I was fine for 2 months and now have been experiencing 24/7 tension headaches and my anxiety has increased 10 fold and even experienced a couple of panic attacks. And my hot flashes and night sweats are returning. I thought i saturated my skin and that it wasnt working anymore and now i found your site and read an article that stated thats impossible. I thought i could counteract it by using estriol cream. Then i thought maybe i could use it vaginally if my skin was saturated. Im so confused and dont know what to do anymore and the tension headaches and anxiety are taking over my life and are becoming debilitating and is becoming hard to function. Please help. Ive been to 4 obgyn now and no one is helping.

Comments for tracy

Click here to add your own comments

Jan 03, 2014
Estrogen Dominant
by: Joy

Hi Tracy

Wray is taking a well deserved break so I will help you as best I can.

I am so glad that you decided to come off HRT, all drug based HRT and contraceptives have a potential to cause harm.

The reason why your menopausal symptoms returned is because you were not using enough progesterone. Nothing less than 100mg/3ml per day is needed, more depending on symptoms. 400mg-500mg per day is needed for hot flushes for 4 to 5 days or until the hot flushes ease and stop. Progesterone cream used must be a brand that contains the correct amount of progesterone concentration - see here. estrogen dominance symptoms will occur when too little progesterone is used which is what happened to you.

For any adverse symptom, it is recommended that progesterone is used every day with no stopping until symptoms improve. However, during peri-menopause and menopause it should be used every day indefinitely. I have been using Natpro for 9 years now and will never stop.

Please have a vitamin D test done as a deficiency reduces the benefits of progesterone, it is also connected to every single cell in our body making it vital.

How to use Progesterone Cream will help you to understand things a little more - see here.

Take care.



Hi wray. Im new to your site and hope you can help me. I was on hrt and was taken off as it caused high blood pressure. I then went on progest progesterone cream because i didnt want my menopausal symptoms to come back. My dr told me not to take a break and to use it all the time. I was fine for 2 months and now have been experiencing 24/7 tension headaches and my anxiety has increased 10 fold and even experienced a couple of panic attacks. And my hot flashes and night sweats are returning. I thought i saturated my skin and that it wasnt working anymore and now i found your site and read an article that stated thats impossible. I thought i could counteract it by using estriol cream. Then i thought maybe i could use it vaginally if my skin was saturated. Im so confused and dont know what to do anymore and the tension headaches and anxiety are taking over my life and are becoming debilitating and is becoming hard to function. Please help. Ive been to 4 obgyn now and no one is helping.


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...